# SDR SWIA200515211

- Difficulty date: March 21, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 7,817 hours, 6,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625 LT INTERCOSTAL ANGLE STR 14L CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED ANGLE IAW CRJ SRM 51-40-11 AND 51-42-06.
